# SDR 97ZZZX1610

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58414
- Make and model: Boeing 727243
- Aircraft serial: 22166
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 45.5-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, CORROSION WAS NOTED ON 4 EACH CABIN SEAT TRACKS FROM FS 344 GTO FS 45.5 IN THE FOLLOWING BL LOCATIONS:  LBL 45.5.  RBL 45.5.  LBL 24.75.  RBL 24.75.
